# SDR AALA20070695

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 26944
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS  EMERGENCY LIGHTS AT LEFT AND RIGHT HAND OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT AND RIGHT HAND OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
